# SDR NACA2013040900001

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 69,454 hours, 53,651 cycles
- Engine: Pwa JT8D15A
- Engine time: 52,337 hours, 44,155 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 8TJ50GBZ3
- Part serial: C0017P
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TAKEOFF WAS ABORTED AT 90KTS DUE TO EXCESSIVE FUEL FLOW INDICATION ON NR 2 ENGINE.  REPLACED NR 2 ENGINE FUEL FLOW TRANSMITTER, REF: B737-200MM 73-31-11.
